MAUDE Adverse Event Report: BECKMAN COULTER COULTER LH 780 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER LH 780 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL
Model Number TN, LH780 ANALYTICAL STATION
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Test Result (2695)
Date of Event 03/16/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On 25-mar-2016 the field service engineer (fse) was at the customer site and observed that the reported issue was occurring in manual mode.The fse took apart and cleaned the bsv (blood sampling valve) to resolve the issue.The repairs were verified per established procedures.The cause of the high plt results is attributed to an obstructed bsv.Section a - patient information was not provided by the customer.Beckman coulter is conducting a retrospective review of its global service records, to ensure that the records had been adequately evaluated for potential complaint information and any warranted follow-up action, including mdr reporting.  this mdr report is a result of that retrospective review.  (b)(4).
 
Event or Problem Description
The customer reported that their coulter lh 780 hematology analyzer was generating erratic platelet (plt) results and the controls were also biased high for platelets.The customer had not reported any erroneous results outside of the laboratory.There was no report of change or effect to patient treatment in connection with the reported event.The issue was reported as an ongoing issue for a two week period by the customer but they had not called to report it previous to this call.

Brand Name
COULTER LH 780 HEMATOLOGY ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
MDR Report Key7726875
Report Number1061932-2018-01008
Device Sequence Number1315916
Product Code GKZ
UDI-Device Identifier15099590282431
UDI-Public(01)15099590282431(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter StateNC
PMA/510(K) Number
K061616
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberTN, LH780 ANALYTICAL STATION
Device Catalogue Number723585
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/16/2016
Initial Report FDA Received Date07/27/2018
Patient Sequence Number1